The second boundary-value problem for parabolic differential-difference equations

The question on the existence of solutions is considered for the second boundary-value problem for a parabolic differential-difference equation. It is shown that smoothness of strong solutions of this problem may be lost in a cylinder and is preserved only in certain cylindrical subdomains. © Springer Science+Business Media, Inc. 2007.

Publisher
Springer New York LLC
Number of issue
4
Language
English
Pages
3386-3400
Status
Published
Volume
143
Year
2007
Organizations
  • 1 Peoples Friendship University of Russia, Department of Differential Equations and Mathematical Physics, ul. Ordjonikidze, 3, Moscow 119923, Russian Federation
Share

Other records